# SDR SWAA2014030425731

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 31,934 hours, 18,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIRTY.  CLEANED GIRT BAR IAW SIP.
